# SDR DALA2025080605883

- Difficulty date: August 4, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N373DX
- Make and model: Airbus A321-211
- Aircraft serial: 8734
- Aircraft time: 20,488 hours, 8,844 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY DUE TO THE FLAPS BEING LOCKED AT POSITION 2 WITH A FLAPS FAULT MESSAGE.   RESET WING-TIP BRAKES. NO TROUBLE FOUND.
